# SDR 9805659992

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 110, LEFT SIDE AT THE OUTBOARD VERTICAL BEAM ATTACH.  REPAIRED PER EA 99-154771.
